# SDR SWAA2016021849161

- Difficulty date: January 30, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 42,487 hours, 24,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CARGO TRACK CRACKED AT BS 767, RBL 13.84.  REPAIRED TRACK IAW SRM.
